# SDR CAL960044

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14212
- Make and model: Boeing 737130
- Aircraft serial: 19029
- System (JASC): 5711 · Wing Spar
- Part: Web
- Part number: 6545409
- Condition: Cracked
- Location: Rear Spar
- Part time: 65,664 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND 2 CRACKS ON REAR SPAR WEB AT RBL 54.21.  ONE CRACK WAS 1.5 INCHES LONG AT UPPER PANEL, AND THE OTHER CRACK WAS 2.3 INCHES LONG AT LOWER PANEL.  A REPAIR WAS INSTALLED IAW ECRA 5750-02420.  (X)
